# SDR AALA20091105TUL03

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,025 hours, 21,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE ENTRY DOOR HANDLE BOX CRACKED.  REMOVED AND REPLACED RIGHT NUMBER ONE ENTRY DOOR HANDLE MECHANISM BOX PER ESO 90284.
